Alert archive / Iowa / Dense Fog Advisories in 2021
Dense Fog Advisory 2, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this dense fog advisory at Jan 2, 2021, 2:53 PM CST for 4 states. It took effect at Jan 2, 2021, 6:00 PM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2021, 2:53 PM CST (20:53 UTC)
- In effect from
- Jan 2, 2021, 6:00 PM CST
- Expired
- Jan 4, 2021, 6:00 AM CST
- In force
- 36 hr
- Issued by
- NWS Sioux Falls, SD
All 29 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Brookings County, SD, Clay County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 54 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
094 WWUS73 KFSD 022053 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 253 PM CST Sat Jan 2 2021 IAZ001>003-012>014-020>022-031-032-NEZ014-030500- /O.EXP.KFSD.FG.Y.0001.000000T0000Z-210102T2100Z/ /O.NEW.KFSD.FG.Y.0002.210103T0000Z-210103T1800Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Dakota- 253 PM CST Sat Jan 2 2021 ...DENSE FOG ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of northeast Nebraska and northwest and west central Iowa. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ SDZ071-022200- /O.EXP.KFSD.FG.Y.0001.000000T0000Z-210102T2100Z/ Union- 253 PM CST Sat Jan 2 2021 ...DENSE FOG ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... Visibilities are improving across the area. $$ MNZ089-090-098-030500- /O.NEW.KFSD.FG.Y.0002.210103T0000Z-210103T1800Z/ Nobles-Jackson-Rock- 253 PM CST Sat Jan 2 2021 ...DENSE FOG ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Nobles, Jackson and Rock Counties. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
8 follow-up statements
642 WWUS73 KFSD 030352 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 952 PM CST Sat Jan 2 2021 MNZ080-081-097-NEZ013-SDZ056-062-067-071-031300- /O.EXA.KFSD.FG.Y.0002.000000T0000Z-210103T1800Z/ Murray-Cottonwood-Pipestone-Dixon-Moody-Minnehaha-Lincoln-Union- 952 PM CST Sat Jan 2 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...In South Dakota, Moody, Minnehaha, Lincoln and Union Counties. In Nebraska, Dixon County. In Minnesota, Murray, Cottonwood and Pipestone Counties. * WHEN...Until noon CST Sunday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ IAZ001>003-012>014-020>022-031-032-MNZ089-090-098-NEZ014-031300- /O.CON.KFSD.FG.Y.0002.000000T0000Z-210103T1800Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Jackson-Rock-Dakota- 952 PM CST Sat Jan 2 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...Until noon CST Sunday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
827 WWUS73 KFSD 031110 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 510 AM CST Sun Jan 3 2021 IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098- NEZ013-014-SDZ056-062-067-071-031800- /O.CON.KFSD.FG.Y.0002.000000T0000Z-210103T1800Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Moody-Minnehaha-Lincoln-Union- 510 AM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of east central and southeast South Dakota, northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...Until noon CST today. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
652 WWUS73 KFSD 031143 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 543 AM CST Sun Jan 3 2021 SDZ066-070-031800- /O.EXA.KFSD.FG.Y.0002.000000T0000Z-210103T1800Z/ Turner-Clay- 543 AM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Turner and Clay Counties. * WHEN...Until noon CST today. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098- NEZ013-014-SDZ056-062-067-071-031800- /O.CON.KFSD.FG.Y.0002.000000T0000Z-210103T1800Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Moody-Minnehaha-Lincoln-Union- 543 AM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of east central and southeast South Dakota, northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...Until noon CST today. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
081 WWUS73 KFSD 031755 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 1155 AM CST Sun Jan 3 2021 IAZ003-013-014-020>022-031-032-MNZ081-090-NEZ013-014-SDZ056-062- 066-067-070-071-031900- /O.CAN.KFSD.FG.Y.0002.000000T0000Z-210103T1800Z/ Dickinson-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida- Cottonwood-Jackson-Dixon-Dakota-Moody-Minnehaha-Turner-Lincoln- Union- 1155 AM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY IS CANCELLED... Some patchy fog will remain possible into the afternoon and additional development will again be possible after sunset tonight. $$ IAZ001-002-012-MNZ080-089-097-098-032100- /O.EXT.KFSD.FG.Y.0002.000000T0000Z-210103T2100Z/ Lyon-Osceola-Sioux-Murray-Nobles-Pipestone-Rock- 1155 AM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Visibility one quarter mile or less in dense fog. Once the fog dissipates additional development will again be likely tonight. * WHERE...In Iowa, Sioux, Osceola and Lyon Counties. In Minnesota, Pipestone, Nobles, Murray and Rock Counties. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
261 WWUS73 KFSD 032039 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 239 PM CST Sun Jan 3 2021 IAZ003-013-014-020>022-031-032-MNZ090-NEZ013-014-SDZ040-055-056- 061-062-066-067-069>071-040445- /O.EXB.KFSD.FG.Y.0002.000000T0000Z-210104T1200Z/ Dickinson-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida- Jackson-Dixon-Dakota-Brookings-Lake-Moody-McCook-Minnehaha-Turner- Lincoln-Yankton-Union- 239 PM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...Visibility one quarter mile or less in dense fog. Fog will gradually expand northwest through the late afternoon and evening. Late tonight west winds will erode the fog from west to east through early Monday morning. * WHERE...Portions of east central and southeast South Dakota, northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...Until 6 AM CST Monday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ IAZ001-002-012-MNZ080-089-097-098-040445- /O.EXT.KFSD.FG.Y.0002.000000T0000Z-210104T1200Z/ Lyon-Osceola-Sioux-Murray-Nobles-Pipestone-Rock- 239 PM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...In Iowa, Sioux, Osceola and Lyon Counties. In Minnesota, Pipestone, Nobles, Murray and Rock Counties. * WHEN...Until 6 AM CST Monday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
139 WWUS73 KFSD 040339 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 939 PM CST Sun Jan 3 2021 MNZ081-041145- /O.EXA.KFSD.FG.Y.0002.000000T0000Z-210104T1200Z/ Cottonwood- 939 PM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Cottonwood County. * WHEN...Until 6 AM CST Monday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ IAZ001>003-012>014-020>022-031-032-MNZ080-089-090-097-098-NEZ013- 014-SDZ040-055-056-061-062-066-067-069>071-041145- /O.CON.KFSD.FG.Y.0002.000000T0000Z-210104T1200Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Murray-Nobles-Jackson-Pipestone-Rock- Dixon-Dakota-Brookings-Lake-Moody-McCook-Minnehaha-Turner-Lincoln- Yankton-Union- 939 PM CST Sun Jan 3 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...Visibility one quarter mile or less in dense fog. Fog will gradually expand northwest through the evening and overnight hours. Late tonight west winds will erode the fog from west to east through early Monday morning. * WHERE...Portions of east central and southeast South Dakota, northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...Until 6 AM CST Monday. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
604 WWUS73 KFSD 040858 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 258 AM CST Mon Jan 4 2021 SDZ040-055-056-061-062-066-067-069-070-041000- /O.CAN.KFSD.FG.Y.0002.000000T0000Z-210104T1200Z/ Brookings-Lake-Moody-McCook-Minnehaha-Turner-Lincoln-Yankton-Clay- 258 AM CST Mon Jan 4 2021 ...DENSE FOG ADVISORY IS CANCELLED... Thick high cloud cover ahead of the approaching front has thinned the fog considerably. Given dense fog is no longer expected in these areas, have cancelled the Advisory early. $$ IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098- NEZ013-014-SDZ071-041200- /O.CON.KFSD.FG.Y.0002.000000T0000Z-210104T1200Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Union- 258 AM CST Mon Jan 4 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Portions of far southeast South Dakota, northeast Nebraska, northwest and west central Iowa and southwest Minnesota. * WHEN...Until 6 AM CST early this morning. * IMPACTS...Hazardous driving conditions due to low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. && $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
330 WWUS73 KFSD 041156 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 556 AM CST Mon Jan 4 2021 IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098- NEZ013-014-SDZ071-041300- /O.EXP.KFSD.FG.Y.0002.000000T0000Z-210104T1200Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Union- 556 AM CST Mon Jan 4 2021 ...DENSE FOG ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Increasing southwest and west winds combined with high cloud cover have begun to thin fog across the region, with almost all surface observing sites now reporting visibility over a quarter mile. This improving trend will continue, and the few lingering patches of freezing fog should dissipate by sunrise. $$ For more information from the National Weather Service visit https://weather.gov/siouxfalls
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this dense fog advisory went out at Jan 2, 9:58 AM CST, 4 hours 55 minutes earlier.
Area forecast discussion, Jan 2, 9:58 AM CST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
958 AM CST Sat Jan 2 2021
.SHORT TERM...(Today and Tonight)
Issued at 223 AM CST Sat Jan 2 2021
Dense fog and even ice fog continues across a large portion of the
forecast area early Saturday morning. Slight dry air entrainment
over areas west of the James River valley is leading to some
improvement in visibility and will monitor for potential of trimming
back the dense fog advisory prior to daybreak.
Today: With limited surface flow expecting fog and stratus to
linger well into the morning hours especially in areas east of
the James River. It's possible the dense fog advisory may need to
be extended towards the middle of the day. Feel a bit more
pessimistic with the stratus forecast in areas in and around NW
Iowa into the afternoon given poor mixing potential. Temperatures
will hold near or slightly above the normal highs for early
January. Though if stratus fails to clear, temperatures may be a
bit cooler under the cloud cover.
Tonight: Feel the setup overnight continues to be favorable for
redevelopment of low stratus and fog after sunset. Weak warm
advection over the snow pack, combined with weakening surface flow
ahead of a subtle front should result in a shallow but sharp
inversion. HREF and SREF both showing high probabilities of near
advisory level visibilities once again and will push the forecast
towards the pessimistic side of guidance. Areas near the highest
terrain of the Buffalo Ridge could see enough mixing overnight to
hinder dense fog.
.LONG TERM...(Sunday through Friday)
Issued at 223 AM CST Sat Jan 2 2021
Sunday: Should fog develop stratus will again linger well into
Sunday, and this could impact afternoon temperatures once again.
It's certainly possible that we could see stratus and fog redevelop
again Sunday night into Monday morning prior to the passage of a
slightly stronger frontal boundary by daybreak Monday.
Monday: The passage of a mid-lvl trough and associated low-lvl
boundary should freshen up surface winds quickly by Monday morning,
scouring what stratus may still be around. Afternoon winds favor
more of a downslope component that should allow afternoon highs to
climb above normal in most locations.
Tuesday: Mid-lvl ridging develops Tuesday and brings sunshine to the
region and continued above normal temperatures. Temperatures may
push the 40s in portions of the Tri-State area.
Wednesday: Medium range guidance continues to remain very split on
the progression of upper troughing still expected to move through
the area Wednesday into Thursday. The majority of solutions now
show a higher potential for deepening in the base of the trough
across the Central Plains with energy splitting from the northern
stream. Ensembles remain very broad-brushed with solutions, and
suggest widespread low-end probabilities for exceedance for
measurable precipitation. NBM guidance may be a bit too low, but
given high spread in ensembles, there likely isn't a ton of upward
movement in PoPs likely for now.
Thursday-Friday: Quiet and dry weather is anticipated to finish the
workweek. No strong signals for either above normal or below normal
temperatures at this time.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 951 AM CST Sat Jan 2 2021
LIFR ceilings and visibilities over northwestern IA is expected
to continue to slowly improve through the afternoon. With light
winds, fog and low stratus will redevelop tonight and persist
through Sunday morning.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Dense Fog Advisory until noon CST today for SDZ071.
MN...Dense Fog Advisory until noon CST today for MNZ089-090-098.
IA...Dense Fog Advisory until noon CST today for IAZ001>003-012>014-
020>022-031-032.
NE...Dense Fog Advisory until noon CST today for NEZ014.
&&
SHORT TERM...Dux
LONG TERM...Dux
AVIATION...JMHazardous weather outlook, Jan 2, 4:14 AM CST, 10 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 414 AM CST Sat Jan 2 2021 IAZ001>003-012>014-020>022-031-032-MNZ089-097-098-NEZ013-014- SDZ039-040-054>056-060>062-065>067-069>071-031015- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Nobles-Pipestone-Rock-Dixon-Dakota- Kingsbury-Brookings-Miner-Lake-Moody-Hanson-McCook-Minnehaha- Hutchinson-Turner-Lincoln-Yankton-Union- 414 AM CST Sat Jan 2 2021 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, east central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Dense fog will continue through Saturday morning across much of the region. Be prepared for visibility to drop to a quarter mile or less. Slippery spots on roads are possible as well. Fog may redevelop after sunset and into Sunday morning. Visibilities under one mile will again be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Fog and low clouds may linger into Sunday morning and there is potential for redevelopment into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ038-050-052-053-057>059-063-064-068-031015- Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Charles Mix- Douglas-Bon Homme- 414 AM CST Sat Jan 2 2021 This Hazardous Weather Outlook is for portions of central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Localized fog will persist into Saturday morning. Visibilities under one mile will be possible. Fog may redevelop after sunset and into Sunday morning. Visibilities under one mile will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Fog and low clouds may linger into Sunday morning and there is potential for redevelopment into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MNZ071-072-080-081-090-031015- Lincoln-Lyon-Murray-Cottonwood-Jackson- 414 AM CST Sat Jan 2 2021 This Hazardous Weather Outlook is for portions of southwest Minnesota. .DAY ONE...Today and Tonight Localized fog may be possible into mid-morning Saturday. .DAYS TWO THROUGH SEVEN...Sunday through Friday Fog may redevelop after sunset and into Sunday morning. Visibilities under one mile will be possible with the greatest risks for dense fog southwest of the highest elevations of the Buffalo Ridge. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Dense Fog Advisories in Iowa, 2021Dense Fog Advisories in South Dakota, 2021Dense Fog Advisories in Minnesota, 2021Every dense fog advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.